# SDR SIMA200926604SUP

- Difficulty date: September 23, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 15,171 hours, 11,146 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: SH670393857
- Condition: Cracked
- Location: Lt Overwing
- Part time: 15,171 hours, 11,146 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE LEFT OVERWING FAIRING 172CL CRACKED.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED LEFT OVERWING FAIRING 171CL IAW CRJ 700 ETA CR-5300-088.  RESTORED PROTECTIVE FINISH IAW SRM 51-25-01, 51-25-06 AND ETN GN-51-002R3.  AIRCRAFT RETURNED TO SERVICE.
